# SDR 5BMA20190624001

- Difficulty date: May 30, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N502EG
- Make and model: Cessna 560XL
- Aircraft serial: 5502
- Aircraft time: 2,998 hours, 1,594 cycles
- Engine: Pwc PW545B
- Engine time: 2,398 hours, 1,594 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE6209H0300130
- Condition: Blown
- Location: Left
- Part time: 2,398 hours, 1,594 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

L/H ENGINE HYD PUMP FLEXIBLE PRESSURE LINE P/N AE6209H0300-130 FAILURE.
